Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 793903, 7 pages
Research Article

Distributed Coordination of Fractional Dynamical Systems with Exogenous Disturbances

School of Information and Electrical Engineering, Ludong University, Yantai 264025, China

Received 13 February 2014; Accepted 18 June 2014; Published 21 July 2014

Academic Editor: Adem Kılıçman

Copyright © 2014 Hongyong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongyong Yang, Fujun Han, Fei Liu, Huixia Liu, and Mei Zhao, “Distributed Coordination of Fractional Dynamical Systems with Exogenous Disturbances,” Mathematical Problems in Engineering, vol. 2014, Article ID 793903, 7 pages, 2014. doi:10.1155/2014/793903